# SDR DALA2025042203129

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-213
- Aircraft serial: 7479
- Aircraft time: 24,780 hours, 11,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3019 SEAT 22C ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT ASSY PER A-321 AMM 33-51-19. OPS CHECK GOOD. (7206593)
